MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY; MEDICAL LASER

ALMA LASERS LTD HARMONY; MEDICAL LASER
Model Number 540 VL/PL
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Burn(s) (1757); Partial thickness (Second Degree) Burn (2694); Full thickness (Third Degree) Burn (2696)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Alma inc.(importer) has evaluated the handpiece and found that it meets manufacturer's specifications.The system was also inspected and it was found that it had a damaged handpiece connector.The damaged handpiece connector is not likely to contribute to the adverse event as the system cannot be operated in this condition.It appears that the damage to the handpiece connector may have occurred during the transit back to alma.Per the facility, patient burns were diagnosed as second and third degree burns.At this time no new photographs or information is available to assess the patient skin condition.Therefore, alma lasers is submitting the report to fda in good faith efforts.Based on the information available, alma lasers ltd.Clinical determined that failure to perform skin test and the number of pulses administered for the patient's skin condition were likely excessive contributing towards this untoward skin reaction.
 
Event or Problem Description
The suspected device was used on patient's legs bilaterally for benign pigmented lesions.The facility provided the patient with biafine topical emulsion and 800 mg ibuprofen as post-treatment care.Per the facility, the patient was seeing a wound care specialist as an out-patient initially but was later admitted as an in-patient.

Brand Name
HARMONY
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8152571
Report Number3004167969-2018-00012
Device Sequence Number10830044
Product Code GEX
UDI-Device Identifier17290110120433
UDI-Public17290110120433
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number540 VL/PL
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/12/2018
Device Age7 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age45 YR